On monodromies of a degeneration of irreducible symplectic Kähler manifolds

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study the monodromy operators on the Betti cohomologies associated to a good degeneration of irreducible symplectic manifold and we show that the unipotency of the monodromy operator on the middle cohomology is at least the half of the dimension. This implies that the "mildest" singular fiber of a good degeneration with non-trivial monodromy of irreducible symplectic manifolds is quite different from the generic degeneration of abelian varieties or Calabi-Yau manifolds.

Original languageEnglish
Pages (from-to)407-426
Number of pages20
JournalMathematische Zeitschrift
Volume258
Issue number2
DOIs
Publication statusPublished - 2008 Feb 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On monodromies of a degeneration of irreducible symplectic Kähler manifolds'. Together they form a unique fingerprint.

  • Cite this